Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cannot keep erection for a long time. Masturbate excessively, take vitamins. Caused by aspirin, tylenol?

This is my problem. I am a 43 year old male and for the last 6-8 years I have been having a problem with maintaining an erection . It can get soft within a matter of minutes and has a numblike sensation. This has happened with more than one girlfriend over the past 6-8 years. Now, there have been occassions where i m doing just fine, but then it happens again. I stopped smoking over a years ago, thought that might have been a factor, I am in shape and take vitamins too. I do masterbate an aweful lot, sometimes to porn but most often just using my imagination. Some day I will do it a min 8 times on up. I do take asprin, ibru, and tylonal alot and I was wondering if that might have something to do with it
Asked On : Sun, 17 Feb 2013
Answers:  3 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear..

Regarding the problem of Erectile dysfunction, it is due to decreased blood supply to the penis.
And medications like Cialis & Viagra increase blood flow to penis & maintains erection.
It can be improved by having a diet rich in fruits, vegetables, fish, nuts & honey.
Connections between erectile dysfunction & excess use of porn has been reported in many studies.
For those affected, recovery takes place by 6-12 weeks & mainly involves avoiding the causative factor, that is watching porn.

You can also do oil massage of the increases blood flow & maintains the erection.
Avoid smoking & alcohol.
One more thing...avoid consuming any over the counter medication which claim to increase the size of penis or improve may be harmful.
Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you a Healthy Life.
Take care.
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using healthcare magic

Erectile dysfunction is a common problem. It can be related to different factors that affect erectilte function such as the blood supply to the penis, the hormones , nervous supply, psychological factors. IT can be related to one or more of these.
Smoking can affect erectile function especially if you smoked for a long time, it would have affected the blood supply. Other illnesses such as high blood pressure, diabetes, high cholesterol would also have an impact.
Though some medications can have an impact on erectile function, the medications that you mentioned are not among those.

You can consider visiting your doctor to rule out any associated problems such as the high pressure, diabetes , high cholesterol mentioned
There are different types of treatments , the most common would be the family of drugs - viagra, levitra, cialis.

I hope this helps
Answered: Mon, 18 Feb 2013
I find this answer helpful
Dermatologist Dr. Surajit Gorai's  Response
Congratulations as you are seeking solution of your sexual problem.
Usually due to shyness men avoid taking medical help.
There are very good solution now a days for your problems.
Many a times these occur due to psychological reasons.
Beside that any chronic disease like diabetes, hypertension etc may be responsible.
Excessive porn and masturbation may be the culprit as you are doing it in excess.
Though some medications can have an impact on erectile function, the medications that you mentioned are not among those.
To find out the actual cause it need a complete mental and physical check up.
Now a days many drugs are available to treat it.
Don’t worry.
Consult a general physician/sexual health practitioner.
Good luck
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor